Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 2, pp 182–186 | Cite as

A condition of equivalence of logarithmic methods of summation

  • A. P. Kokhanovskii
Brief Communications

Keywords

Logarithmic Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. Ishiguro, “A converse theorem on the summability methods,” Proc. Japan Acad.,39, No. 1 (1963).Google Scholar
  2. 2.
    G. B. Dwight, Tables of Integrals and other Mathematical Data, Macmillan, New York (1961).Google Scholar
  3. 3.
    G. E. Shilov and B. L. Gurevich, Integral, Measure, and Derivative [English translation], Prentice Hall, Englewood Cliffs (1966).Google Scholar
  4. 4.
    I. P. Natanson, Theory of Functions of a Real Variable [English translation], Ungar, New York (1955).Google Scholar
  5. 5.
    A. P. Kokhanovskii, “Theorems of Tauberian type for a semicontinuous logarithmic method of summation of series,” Ukrainskii Matem. Zh.,26, No. 6 (1974).Google Scholar
  6. 6.
    V. I. Mel'nik, “On the summation of series by the Cesaro and Abel-Poisson methods,” Matem. Sb.,67(109), No. 4 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • A. P. Kokhanovskii
    • 1
  1. 1.Kiev Pedagogical InstituteUSSR

Personalised recommendations